Multiplicity results for asymmetric boundary value problems with indefinite weights
Francesca Dalbono
Abstract and Applied Analysis, 2004, vol. 2004, 1-23
Abstract:
We prove existence and multiplicity of solutions, with prescribed nodal properties, to a boundary value problem of the form u ″ + f ( t , u ) = 0 , u ( 0 ) = u ( T ) = 0 . The nonlinearity is supposed to satisfy asymmetric, asymptotically linear assumptions involving indefinite weights. We first study some auxiliary half-linear, two-weighted problems for which an eigenvalue theory holds. Multiplicity is ensured by assumptions expressed in terms of weighted eigenvalues. The proof is developed in the framework of topological methods and is based on some relations between rotation numbers and weighted eigenvalues.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/537916.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/537916.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:537916
DOI: 10.1155/S108533750440102X
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().